MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/09273948.2020.1808227

Медицинская библиотека · Ocular immunology and inflammation · 2020

Adalimumab-associated Acquired Hemophilia in a Patient with Scleritis.

Liberman Paulina, Burkholder Bryn M

Клинический случайСтатьяПеревод в очереди

Аннотация

Acquired hemophilia A (AHA) is a rare condition that may be drug-induced. In this case report, we describe a patient who presented with extensive subcutaneous bleeding three years after beginning treatment with adalimumab for necrotizing scleritis. His workup was compatible with drug-induced AHA. He was treated with high-dose corticosteroids, cyclophosphamide, and rituximab. Adalimumab was discontinued. We present this case as an example of a rare, but potentially life-threatening, complication of adalimumab.

Для цитирования: Liberman Paulina, Burkholder Bryn M. Adalimumab-associated Acquired Hemophilia in a Patient with Scleritis.. Ocular immunology and inflammation. 2020. DOI: 10.1080/09273948.2020.1808227.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.